Will I get a yeast infection now for taking that unnecessary treatment? (Only 1 pill). I took it 7 months ago for the same reason and it was BV then too. I don't know why she keeps mistaking the two. But did that unnecessary treatment 7 months ago cause it this time? She just swabbed by vagina, she said it looks like yeast in there but I didn't see her look under a microscope :(
I am taking fluconazole now for thrush (oral yeast infection). I get this every so often, this time b/c of antibiotics I had to take. I seriously doubt that 1 pill of this (or even more) would GIVE you a yeast infection.
I assume your doc has given you something else to take for the BV?? i am surprised you were misdiagnosed, as a full blown yeast infection would be hard to miss. Don't worry, unless you already had a yeast infection, 1 of these would not cause one. Best wishes, Chelle
One pill won't harm anything. Just a warning. BV is very hard to get rid of. I have had it on and off since menopause. More on then off. The metro gel does nothing comes right back. I have had luck with use applicator from any douche and bottle by mixing hydrogen peroxide and warm water. Shake in the bottle and use for a few days. Of course every time you must make it again. 50 percent water 50 percent peroxide. Good luck.
- Fluconazole Information for Consumers
- Fluconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jul 2013 • 2 answers
Updated 18 Jan 2017 • 2 answers
Updated 27 Jul 2018 • 1 answer
Updated 16 Oct 2018 • 3 answers
Updated 4 Oct 2018 • 1 answer